# SDR FDEA201706121622

- Difficulty date: June 12, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 76,366 hours, 14,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT GO DOWN ELECTRICALLY.  CHECKED FOR 115 VAC AT L1 DOOR ACTUATOR P1-1755 PINS A,B,C WITH SWITCH IN THE CLOSED POSITION. NO POWER NOTED. TROUBLESHOT TO R2-177 CABIN DOOR ACTUATOR RELAY.
